ACEVIZ (Acetylcysteine Powder for Oral Solution 200 mg)

Malaysia - English - NPRA (National Pharmaceutical Regulatory Agency, Bahagian Regulatori Farmasi Negara)

Buy It Now

Active ingredient:
Acetylcysteine
Available from:
HEALOL PHARMACEUTICALS SDN. BHD.
INN (International Name):
Acetylcysteine
Units in package:
30 Sachets; 50 Sachets
Manufactured by:
XL Laboratories Pvt. Ltd.
Authorization number:
MAL20076052XZ

Documents in other languages

Patient Information leaflet Patient Information leaflet - Malay

13-03-2020

ACEVIZ

Consumer Medication Information Leaflet (RiMUP)

Acetylcysteine Powder for Oral Solution 200 mg

What is in this leaflet

What ACEVIZ is used for

How ACEVIZ works

Before you use ACEVIZ

How to use ACEVIZ

While you are using it

Side effects

Storage and Disposal of

ACEVIZ

Product Description

Manufacturer and Product

Registration Holder

Date of revision

Serial number

What is ACEVIZ used for

ACEVIZ is indicated for all

respiratory tract diseases leading to

the formation of thick secretions

difficult to be expectorated, such as

acute and chronic bronchitis,

laryngitis, sinusitis, tracheitis,

influenza, bronchial asthma and (as

complementary treatment)

mucoviscidosis.

How ACEVIZ works

Each sachet contains the active

substance acetylcysteine.

Acetylcysteine belongs to a group of

medicines called mucolytics which

work by thinning the mucus

(phlegm) so that it can be coughed up

more easily.

Before you use ACEVIZ

When you must not use it

Do not take ACEVIZ if:

you are allergic to the

ingredients of this product

you are pregnant; trying to get

pregnant or think you may be

pregnant.

you are breast-feeding.

Before you start to use it

Ask your doctor or pharmacist for

advice before taking any medicine.

Please make sure you have

understood the explanation given by

your doctor or pharmacist before

taking this medicine.

Speak to your

doctor /pharmacist if you have any

other health related problems.

Taking other medications

Tell your doctor if you are taking any

other medicines, including any that

you buy without a prescription from

a pharmacy, supermarket or health

food shop. Tell your doctor if you are

taking the following medicines

before starting ACEVIZ:

medicines to treat coughs (e.g.

cough syrup)

activated charcoal, used to treat

poisoning

drugs used to treat bacterial

infections, antibiotics (e.g.

cefalexin, cefuroxime,

cefadroxil, cefaclor, ceftriaxone)

medicines to treat angina

attacks, (tightness in your chest,

neck and arm) (e.g. glyceryl

trinitrate)

How to use ACEVIZ

How much to use

Usual posology for acute diseases:

Adults & children above 12 years

old: 600 mg daily, divided into one

or more administrations (e.g. 200 mg

sachets 3 times daily).

Children from 2 to 12 years of age:

200 mg twice daily.

Special posologies:

Long-term treatment: 400–600 mg

daily, divided into one or more

administrations, with a maximum

treatment duration of 3 - 6 months.

If the excessive mucus production

and the consequent cough do not

disappear after a two- week

treatment, the diagnosis should be re-

evaluated in order to exclude a

possible malignant disease of the

respiratory tract.

Not recommended in children below

two (2) years of age.

When to use it

Use as directed by your doctor or

pharmacist.

How long to use it

Continue taking ACEVIZ for as long

as your doctor recommends.

If you forget to use it

Try to take ACEVIZ as prescribed.

However, if you misses a dose, just

resume the usual schedule of one

sachet once daily.

Do not take a double dose to make

up for a forgotten dose.

If you use too much (overdose)

Contact your doctor immediately for

advice or go to the Emergency

Department of your nearest hospital.

An acute overdose of ACEVIZ can

cause gastrointestinal symptoms such

as nausea, vomiting and diarrhoea.

While you are using it

Things you must do

Take your medicine exactly as your

doctor has told you.

Tell all the doctors, dentists and

pharmacists treating you that you are

taking ACEVIZ.

Tell your doctor immediately if you

become pregnant while taking this

medication.

Things you must not do

Do not breastfeed when taking

ACEVIZ.

Do not stop taking the medicine

unless advised by your doctor.

Do not take any new medicines

without consulting your doctor.

Do not give ACEVIZ to anyone else,

even if they have the same symptoms

or condition as you.

Things to be careful of

If your condition’s symptoms

become worse, contact your doctor

immediately.

Side effects

ACEVIZ may cause severe allergy

and serious skin reactions. Stop using

ACEVIZ and seek medical assistance

ACEVIZ

Consumer Medication Information Leaflet (RiMUP)

Acetylcysteine Powder for Oral Solution 200 mg

immediately if you experience any of

the following symptoms:

Severe allergy: breathing

difficulties, light headedness,

skin swellings or rash.

Severe skin reaction: skin

reddening, blisters, rash, fever,

sore throat or eye irritation.

You may report any side effects or

adverse drug reactions directly to the

National Centre for Adverse Drug

Reaction Monitoring by visiting the

website npra.gov.my [Consumers →

Reporting Side Effects to Medicines

(ConSERF) or Vaccines (AEFI)].

Storage and Disposal of ACEVIZ

Storage

Store at temperature not exceeding

30°C.

Keep out of reach of children.

Disposal

Medicines should not be disposed of

via wastewater or household waste.

Ask your pharmacist how to dispose

of medicines no longer required.

These measures will help to protect

the environment.

Product Description

What it looks like

White to off-white, granular powder

after reconstitution in water forms a

clear solution.

Ingredients

Active ingredient(s)

Acetylcysteine

Inactive ingredient(s)

Vitamin C, Sodium

Saccharin, Sucrose, Flavour

Orange.

MAL number

Manufacturer

XL Laboratories Pvt. Ltd.

E-1223, Phase-I Extn., (Ghatal)

RIICO Indl. Area, Bhiwadi-301019,

Rajasthan, India.

Product Registration Holder

Healol Pharmaceuticals Sdn.Bhd

74-3, Jalan Wangsa Delima 6,

KLSC Wangsa Maju,

53300 Kuala Lumpur, Malaysia.

Date of revision

-12/03/2020

Serial Number

NPRA(R2)20/039

Similar products

Search alerts related to this product

View documents history

Share this information